# SDR FQAR202212080009

- Difficulty date: November 12, 2022
- Submitted: December 8, 2022
- Operation: General aviation
- Filed by: Bird Acquisition LLC., repair station FQAR173S
- Aircraft: N424PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843468
- Aircraft time: 24,828 hours
- System (JASC): 2721 · Rudder Tab Control System
- Part: Arm
- Part number: 66661000
- Condition: Broken
- Location: Rudder Trim
- Part time: 24,828 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION FOUND CONTROL ARM ASSEMBLY FOR RUDDER TRIM/ RUDDER CABLE CRACKED AT ATTACH POINT.,  CONNECT ARM ASSEM BROKEN, 66661-000
